My skin have developed severe sensitivity from heat and from
Possible drug allergy or hyperthyroidism.
Hello dear, welcome Ask a doctor's service.
I read your query and here is my advice.
Firstly if you say that skin sensitivity happens after consuming temazepam pill it can possibly be related to allergic reaction to it. You can use antihistamines such benadryl or citerizine for it. Changing drug is advisable in this case.
Another possibility is that skin sensitivity to heat and rough clothes may be a sign hyperthyroidism.
Hyperthyroidism can also cause insomnia. You can check your blood T4 and TSH levels and treating it (if it comes out to be hyperthyroidism) can cure skin sensitivity and insomnia.
Hope I have answered the question.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes black outs. I was standing by a door
- Hello, I've been a pack a day smoker for 42
- I received some insect (ant, chigger?) about two weeks ago.
- it seems everytime I try to swallow pork meat my
- My wife has been taken entecavir for 30 days as
- I was recently hospitalized for 6 weeks after overdosing on
- I am in major pain under my right breast/ rib
- Hey doctor, I just had a question I have been
- What could a persistent cough be from along with some
- I began weaning off 50mg of sertraline 3 weeks ago.